MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 TIB AUG 75X5MM M; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT 360 TIB AUG 75X5MM M; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown femoral component.Unknown tibial tray.Unknown tibial bearing.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04936.
 
Event or Problem Description
It was reported that the tibial augment screws could not be tightened to the tibial base.The screws ran diagonally and would become stuck.The screws could not be removed without force from the screwdriver.The surgery was completed by fixing the augment with a screw and cement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D11: 32-360298 unknown lot vgd 360 tib / fem coin diver g3: foreign country: germany complaint sample was evaluated and the reported event was not confirmed.Visual examination of the provided photos indicates that an attempt was made to insert the product.There are signs of biological materials on the photographed screw.The device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 04936.
 
Event or Problem Description
It was reported that the tibial augment screws could not be tightened to the tibial base.The augment screw was running diagonally into the augment and not providing fixation with the tibial base.The screw was removed with force using the screwdriver as it was stuck.Another augment was opened from which a screw was removed, this screw was then implanted into the patient.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
BMT 360 TIB AUG 75X5MM M
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9262869
Report Number0001825034-2019-04935
Device Sequence Number17076460
Product Code JWH
UDI-Device Identifier00880304481602
UDI-Public(01)00880304481602
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185224
Device Lot Number097180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;